# SDR USAA040969

- Difficulty date: November 3, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - SILL, 1 INCH X 1 INCH X .07 INCH DEEP; CORROSION; LEVEL 2; TASK NR JA-260-53500-006; CABIN FLOOR, R-2 DOOR SEAL ASSY ON CROSSBEAM C66 AND AFT ENDI OF FRAME - Y1732.  REPLACED DOOR SEAL IAW SRM 51-74-00, 53-41-14, 51-42-11.
